MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reex2518 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reex2518) have been reported from the same facility.Device not returned for evaluation.
 
Event or Problem Description
It was reported "we have a (b)(6) year old that now has had 2 tubing fractures with the power needle in the all points kits and unfortunately he has a confirmed clabsi.Rl¿s have been placed and one of the needles was sent to value analysis." this report addresses the device that was not sent to value analysis.

Brand Name
ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12181021
Report Number3006260740-2021-02772
Device Sequence Number2825973
Product Code FPA
UDI-Device Identifier00801741118272
UDI-Public(01)00801741118272
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberAS142075
Device Lot NumberREEX2518
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR